RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 4, Pages 111–132 (Mi izv350)  

This article is cited in 1 scientific paper (total in 1 paper)

Justification of the method of quasinormal forms for Hutchinson's equation with a small diffusion coefficient

Yu. S. Kolesov

P. G. Demidov Yaroslavl State University

Abstract: Although we consider only the concrete problem indicated in the title (the proofs of general theorems would be bulky), our arguments can be adapted for a wide class of singularly perturbed systems of reaction-diffusion type with time-delay in the ordinary part.

DOI: https://doi.org/10.4213/im350

Full text: PDF file (1845 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:4, 749–768

Bibliographic databases:

MSC: 35K50, 35B25, 35B10, 35C20
Received: 02.12.1999

Citation: Yu. S. Kolesov, “Justification of the method of quasinormal forms for Hutchinson's equation with a small diffusion coefficient”, Izv. RAN. Ser. Mat., 65:4 (2001), 111–132; Izv. Math., 65:4 (2001), 749–768

Citation in format AMSBIB
\Bibitem{Kol01}
\by Yu.~S.~Kolesov
\paper Justification of the method of quasinormal forms for Hutchinson's equation with a~small diffusion coefficient
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 4
\pages 111--132
\mathnet{http://mi.mathnet.ru/izv350}
\crossref{https://doi.org/10.4213/im350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1857713}
\zmath{https://zbmath.org/?q=an:1039.35132}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 4
\pages 749--768
\crossref{https://doi.org/10.1070/IM2001v065n04ABEH000350}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746830106}


Linking options:
  • http://mi.mathnet.ru/eng/izv350
  • https://doi.org/10.4213/im350
  • http://mi.mathnet.ru/eng/izv/v65/i4/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Yumagulov, D. A. Yakshibaeva, “Study of main scenarios of bifurcation for functional differential time-delay equations”, Ufa Math. J., 6:2 (2014), 102–110  mathnet  crossref  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:346
    Full text:126
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019